# SDR CALA2013102492353

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,792 hours, 21,406 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT GALLEY EQUIP CONTROL PANEL ABNORMALLY WARM & UNABLE TO CONTROL.  FLIGHT DIVERTED
